# SDR DALA2023033002443

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,915 hours, 28,192 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CORROSION FLOOR STRUCTURE LOWER SILL BTW. STA.1380 TO STA.1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00049: LOWER SILL BTW. STA .1380 TO STA.1440 AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER B757-200 SRM AND DWG 146N5391 REV.U. (2692714)
